# SDR 97UAL900892

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9041M90G03
- Condition: Ruptured
- Location: Nr 3 Engine
- Component: General Elec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, NR 3 ENGINE FIRE INDICATION.  INDICATION STOPPED WHEN ENGINE WAS SHUT DOWN.  ENGINE EGT WENT TO 953C MOMENTARILY.  *S/D*  THE 16TH STAGE PNEUMATIC SUPPLY DUCT FAILED AND RUPTURED AT ONE OF THE ATTACHMENT LUGS.  ABNORMAL VIBRATION CONDITION WAS CONFIRMED IN TEST CELL RUN.
